• Users Online: 189
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 22  |  Issue : 2  |  Page : 85-86

Localized acneiform eruption induced by radiation therapy


Department of Dermatology, McGill University Health Center, Jewish General Hospital, Montreal, Quebec, Canada

Correspondence Address:
Dr. Bader Sameer Zimmo
Department of Dermatology, McGill University Health Center, Jewish General Hospital, Montreal, Quebec; 3755 Côte-Ste-Catherine Road, Pavilion G, Room G-026, H3t 1e2, Montreal, Quebec
Canada
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jdds.jdds_16_18

Get Permissions

Radiation-induced skin changes and dermatoses occur in the majority of patients receiving radiotherapy and may produce significant adverse effects. Radiation-induced acneiform eruption is a rare but likely an underreported cutaneous adverse effect. This is a case of a localized comedonal eruption induced by radiation therapy exposure in a 47-year-old male treated for a malignant tumor. Recognition and proper management of this presentation are important for the optimization of patient health, reassurance of the patient and the treating team, and avoidance of any unnecessary delays in surgical reconstruction planning.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed164    
    Printed4    
    Emailed0    
    PDF Downloaded30    
    Comments [Add]    

Recommend this journal